English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91877 (63%)
Visitors : 14310006      Online Users : 120
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/56754

    Title: Circular consecutive choosability of k-choosable graphs
    Authors: Liu, Daphne;Serguei Norine;Pan, Zhishi;Zhu, Xuding
    Contributors: 淡江大學數學學系
    Keywords: Choosability;Circular consecutive choosability
    Date: 2011-07
    Issue Date: 2011-09-07 12:01:02 (UTC+8)
    Publisher: Hoboken: John Wiley & Sons, Inc.
    Abstract: Let S(r) denote a circle of circumference r. The circular consecutive choosability chcc(G) of a graph G is the least real number t such that for any r≥χc(G), if each vertex v is assigned a closed interval L(v) of length t on S(r), then there is a circular r-coloring f of G such that f(v)∈L(v). We investigate, for a graph, the relations between its circular consecutive choosability and choosability. It is proved that for any positive integer k, if a graph G is k-choosable, then chcc(G)≦k + 1 − 1/k; moreover, the bound is sharp for k≥3. For k = 2, it is proved that if G is 2-choosable then chcc(G)≦2, while the equality holds if and only if G contains a cycle. In addition, we prove that there exist circular consecutive 2-choosable graphs which are not 2-choosable. In particular, it is shown that chcc(G) = 2 holds for all cycles and for K2, n with n≥2. On the other hand, we prove that chcc(G)>2 holds for many generalized theta graphs.
    Relation: Journal of Graph Theory 67(3), pp.178-197
    DOI: 10.1002/jgt.20524
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    11 Circular Consecutive Choosability of k-Choosable Graphs.pdf190KbAdobe PDF506View/Open
    Circular consecutive choosability of k-choosable graphs.pdf190KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback